# SDR QXEA2013050700913

- Difficulty date: May 7, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 28,792 hours, 30,068 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260010
- Part serial: 100604
- Condition: Failed
- Location: Cockpit
- Part time: 1,199 hours, 1,246 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 250, F/O WINDSHIELD SHATTERED.  ACFT REMAINED PRESSURIZED.  RETURNED TO FIELD, LANDING UNEVENTFUL.  R & R F/O'S WINDSHIELD IAW AMM TASKS 56-10-01-000-801 AND 56-10-01-400-801, NO FURTHER DEFECTS.  RETORQUED, RESCHEDULED AS WELL AS SURFACE SEAL APPLICATION. C/W MTC 531007E201. RETURNED TO SERVICE.
